# SDR SWAA2022030369134

- Difficulty date: February 4, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHEARWEB STRAP STA 1016-1018; RBL 3; WL 208. / [01] NO ALLOWABLE LIMITS FOUND ON SRM FOR SHEAR WEB STRAP BS1016-1018 RBL3 WL208 PART TO BE REMOVED AND REPLACED I.A.W.SRM 51-10-02-0G-0 PAR 9.C;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED SHEAR WEB STRAP BS1016-1018 RBL3 WL208 I.A.W SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW AFT SHEAR WEB STRAP BS1016-1018 RBL3 WL208 IAW SRM 51-40-05-0G-0 AND DWG 147A5730;[05] VERIFIED CORRECTIVE ACTION ENTRY 4. OK TO INSTALL GIVEN.;[06] OK TO INSTALL;[07] VERIFIED OK TO INSTALL;[08] INSTALLED NEW SHEAR WEB STRAP BS1006-1028 LBL3 WL208 IAW SRM 51-40-02-0G-0 AND DWG 147A5730;[09] VERIFIED CORRECTIVE ACTION STEP 8.;[10] COMPLETE;[11] UPDATED MEASUREMENT 15.;[12] CERTIFIED EDIT OF MEASUREMENT TABLE.
